# SDR TWAA0005506

- Difficulty date: March 30, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON THE RT WING REAR SPAR, A CRACK WAS FOUND IN THE LOWER SPAR CAP AT I/B FLAP SUPPORT FITTING LOWER I/B HOLE, 1.25 INCH LONG.  STOP DRILLED CRACK PER DOUGLAS DRAWING JO 60271 NOTE 29.  EDDY CURRENT INSP WAS ACCOM PER NDT 51-00-03 AND CRACK WAS CONTAINED.  REPAIRED CRACK IN LOWER SPAR CAP AT I/B FLAP SUPPORT PER DOUGLAS DRAWING JO 60271.
